Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Irregular and missing periods, heavy bleeding. Took loette. Suggestions? age is 22yrs unmarried girl. i have problem of irregular periods. last month 6th april i got periods after completing course of Loette tablets suggested by my gynaec. i got heavy bleeding for 5 days the she suggested me to take Tab pause 500, for 3 days..3 tabs per day. i took 2 tabs per day for 3 days. then my bleeding stopped.
after 2 days i again got a very light bleeding which stopped in 2days.

now its 5th march, still i have not got my periods. i dint take any medicines in this period.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The irregular and heavy bleeding like you are having is difficult to control with a low dose contraceptive pill like loette. This needs stronger prescription medicines. Do consult your gynecologist for the same.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor